# SDR CA980330023

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 4019017
- Condition: Cracked
- Location: Ail Inb Hinge
- Part time: 9,583 hours
- Component: 4020043
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SB 974 HAD BEEN COMPLIED WITH AS TERMINATING ACTION FOR AWD 96-21-03.  NEW  PARTS WERE INSTALLED.  CRACK WAS FOUND AS A RESULT OF A FLEET INSPECTION AFTER CRACKS FOUND ON ANOTHER AIRCRAFT.  REF:  SDR CA98033021, SDR CA98033022.  AIRCRAFT TT:  8,362 HOURS.
